Depersonalization Support Forum banner
1 - 1 of 1 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter · #1 ·
Sooo i just made this account and i m sorry if i m going straight to the point but first i want to say that i ve been going through depersonalization/derealization and anxiety for 2 years, this whole period i had ups and downs, and recently was really kinda bad and i went to a psychiatrist and told him about depersonalization/derealization, anxiety and so on....now the problem is that i m 20 and my hairline started receding since 16/17 i d say, it s not that bad, i m kinda a nw2 going nw3 (on the norwood scale) and i ve been using minoxidil for a year and the hairloss did stopped and i ve grown some of my hair a little more, i ve seen as a side effect that it might happen to 1 in 100 or something but thinking about i think i m that 1 in 100 because at my age there arent many guys with a receding hairline such as mine, both my dad and grandfather were kinda bald(nw4) i ll probably go bald too but i m trying my best to delay it ,at least until i m 30 haha then i ll probably do a hair transplant or accept it who knows (cant do a hair transplant until i m at least 25 ,a surgeon told me) now don t get me wrong dp/dr and anxiety is faar worse than hair loss if i could cure it and have to give up on my hair i would do it 100% but i m not sure that these pills will work because some people dont have much success from their first ssri...and going bald and having anxiety and dp/dr would make me feel much much worse.......has anyone with a receding hairline at such a young age take lexapro/cipralex and have no hair loss (i dont take propecia/finasteride and never will)

I also found a video of this losing his hair from lexapro -->
and a few other posts

i m also on xanax 0.5

also my doctor didnt believed me i m having depersonaliation he thinks it s only anxiety, which could be i mean idk, maybe my dp dr is just a symptom of it

life used to be beautiful once but now ..idk... anyway i would really appreciate it if you guys could answer me

i m not a native english speaker haha soo i m seem a bit unclear i m sorry
icon_redface.gif


Thank you all
 
1 - 1 of 1 Posts
Top